# SDR AALA202510030896

- Difficulty date: October 1, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 79,126 hours, 30,609 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: GATE AGENT REPORTS L1 DOOR DIFFICULT TO OPEN/MOVE. MAINTENANCE SERVICED L1 DOOR DAMPER AND ACCOMPLISHED LUBRICATION OF HINGE ARMS SUPPORT FITTINGS, DOOR OPERATES NORMAL NO DIFFICULTY NOTED OPERATING DOOR, OPS CHK GOOD IAW AMM 52-10-00 AND 12-22-52-640-016-A.
